I've noticed for a few weeks now that my chest is always flushed. It looks like I got sunburn 3 days ago every day. And now the tops of my arms look flushed/purplish. I haven't gained weight, but I'm worried about
getting stretch marks on my thighs because I think I see little striations. Maybe I'm just being paranoid though. I heard that it can make your skin thinner and I feel like I can see my veins a lot more prominently. It doesn't help that I'm kind of pale anyway I'm sure.
But I found 2 different small spots on my legs were I have these spider vein looking things. I don't know if maybe I hit myself or what. And I think I can see the hair follicles on my leg more even after shaving.
I'm almost 19 so the spider veins are not something that should be happening. My moon face started about 3 weeks ago and my face stays flushed longer when I wake up in the mornings.
I've been on the pred since December, 30mg with a slow taper down to 10mg. Started having problems off and on and then it got to the point that my doc put me up on 40mg at the end of June. No taper yet :-( I will probably start 6-MP or Remicade in a few weeks if I don't improve.
9 colazal (switched from 12 asacol about 5 weeks ago)
1 canasa at night (no improvement yet...10 days)
yaz for cramps (I think i'm going to stop it after my next cycle to see if that helps anything)
vitamin a/d supplement